# SDR UPS204598

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corrosion
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON MAIN CARGO DOOR INTERNAL THRESHOLD STA 620 LBL 67 WL 208 LOWER SIDE OF SHEAR WEB.  BLENDED OUT CORROSION, INSTALLED NUTPLATE DOUBLER IAW EO 727-53-1675.
